Help Privacy Policy Disclaimer
  Advanced SearchBrowse




Journal Article

Mirror curve of orbifold Hurwitz numbers


Dumitrescu,  Olivia
Max Planck Institute for Mathematics, Max Planck Society;


Mulase,  Motohico
Max Planck Institute for Mathematics, Max Planck Society;

Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available

Dumitrescu, O., & Mulase, M. (2021). Mirror curve of orbifold Hurwitz numbers. Revue Roumaine de Mathématiques Pures et Appliquées, 66(2), 307-328.

Cite as: https://hdl.handle.net/21.11116/0000-0008-B68B-E
Edge-contraction operations form an effective tool in various graph
enumeration problems, such as counting Grothendieck's dessins d'enfants and
simple and double Hurwitz numbers. These counting problems can be solved by a
mechanism known as topological recursion, which is a mirror B-model
corresponding to these counting problems. We show that for the case of orbifold
Hurwitz numbers, the mirror objects, i.e., the spectral curve and the
differential forms on it, are constructed solely from the edge-contraction
operations of the counting problem in genus $0$ and one marked point. This
forms a parallelism with Gromov-Witten theory, where genus 0 Gromov-Witten
invariants correspond to mirror B-model holomorphic geometry.